ID 65208
Author
Kuroki, Arata Tokushima Prefectural Senior High School
Katayama, Shin-ichi Department of Mathematical Sciences,Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
It is well known that Gauss has found the first complete proof of quadratic reciprocity laws in [2] (1801) and many different proofs for quadratic reciprocity laws of Legendre symbols have been published after then (see for example Appendix B of Lemmermeyer’s text [11]). In this paper, we shall write down a visual proof of quadratic reciprocity laws for Jacobi symbols depending on Schering’s generalization of Gauss’s lemma.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
43
Start Page
9
End Page
23
Sort Key
9
Published Date
2009-12
EDB ID
FullText File
language
eng
departments
Science and Technology